Estimate of spectral gap for continuous gas

Liming Wu

Annales de l'I.H.P. Probabilités et statistiques (2004)

  • Volume: 40, Issue: 4, page 387-409
  • ISSN: 0246-0203

How to cite


Wu, Liming. "Estimate of spectral gap for continuous gas." Annales de l'I.H.P. Probabilités et statistiques 40.4 (2004): 387-409. <>.

author = {Wu, Liming},
journal = {Annales de l'I.H.P. Probabilités et statistiques},
keywords = {Poincaré inequality; Gibbs measures; birth and death processes},
language = {eng},
number = {4},
pages = {387-409},
publisher = {Elsevier},
title = {Estimate of spectral gap for continuous gas},
url = {},
volume = {40},
year = {2004},

AU - Wu, Liming
TI - Estimate of spectral gap for continuous gas
JO - Annales de l'I.H.P. Probabilités et statistiques
PY - 2004
PB - Elsevier
VL - 40
IS - 4
SP - 387
EP - 409
LA - eng
KW - Poincaré inequality; Gibbs measures; birth and death processes
UR -
ER -


  1. [1] C Ané, M Ledoux, On logarithmic Sobolev inequalities for continuous random walks on graphs, Probab. Theory Related Fields116 (2000) 573-602. Zbl0964.60063MR1757600
  2. [2] T Bodineau, B Heffler, The log-Sobolev inequality for unbounded spin systems, J. Funct. Anal.166 (1) (1999) 168-178. Zbl0972.82035MR1704666
  3. [3] T Bodineau, B Heffler, Correlation, spectral gap and log-Sobolev inequalities for unbounded spin systems, in: Differential Equations and Math. Phys., Amer. Math. Soc, Providence, RI, 2000, pp. 51-66. Zbl1161.82306MR1764741
  4. [4] L Bertini, N Cancrini, F Cesi, The spectral gap for a Glauber-type dynamics in a continuous gas, Ann. Inst. H. Poincaré PR38 (1) (2002) 91-108. Zbl0994.82054MR1899231
  5. [5] F Cesi, Quasi-factorisation of entropy and log-Sobolev inequalities for Gibbs random fields, Probab. Theory Related Fields120 (2001) 569-584. Zbl1086.82002MR1853483
  6. [6] P Dai Pra, A.M Paganoni, G Posta, Entropy inequalities for unbounded spin systems, Ann. Probab.30 (4) (2000) 1959-1976. Zbl1013.60076MR1944012
  7. [7] A Holley, D.W Stroock, Nearest neighbor birth and death processes on the real line, Acta Mathematica140 (1978) 103-154. Zbl0405.60090MR488380
  8. [8] O Kallenberg, Foundations of Modern Probability, Springer-Verlag, 1997. Zbl0892.60001MR1464694
  9. [9] F Martinelli, Lectures on Glauber dynamics for discrete spin models, in: Ecole d'Eté de Saint-Flour (1997), Lect. Notes in Math., vol. 1717, Springer, 1999, pp. 93-191. Zbl1051.82514MR1746301
  10. [10] M Ledoux, Logarithmic Sobolev inequalities for unbounded spin systems revisited, in: Séminaire de Probabilités, Lect. Notes Math., vol. 1755, Springer, 2001, pp. 167-194. Zbl0979.60096MR1837286
  11. [11] T.M Ligget, Interacting Particle Systems, Springer-Verlag, 1985. Zbl0559.60078
  12. [12] S.L Lu, H.T Yau, Spectral gap and logarithmic Sobolev inequality for Kawasaki and Glauber dynamics, Comm. Math. Phys.156 (1993) 399-433. Zbl0779.60078MR1233852
  13. [13] Yu. Kondratiev, E. Lytvynov, Glauber dynamics of continuous particle systems, Preprint, 2003. Zbl1085.60074
  14. [14] Y.H Mao, Strong ergodicity for Markov processes by coupling method, J. Appl. Probab.39 (4) (2002) 839-852. Zbl1019.60077MR1938175
  15. [15] S Olla, C Tremoulet, Equilibrium fluctuations for interacting Ornstein–Uhlenbeck particles, Comm. Math. Phys. (2003). Zbl1013.82014
  16. [16] J Picard, Formule de dualité sur l'espace de Poisson, Ann. Inst. H. Poincaré (Prob. Stat.)32 (4) (1996) 509-548. Zbl0859.60045MR1411270
  17. [17] D Ruelle, Statistical Mechanics: Rigorous Results, Benjamin, 1969. Zbl0177.57301MR289084
  18. [18] D.W Stroock, B Zegarlinski, The equivalence between the logarithmic Sobolev inequality and the Dobrushin–Shlosman mixing condition, Comm. Math. Phys.144 (1992) 303-323. Zbl0745.60104
  19. [19] D.W Stroock, B Zegarlinski, The logarithmic Sobolev inequality for discrete spin systems on the lattice, Comm. Math. Phys.149 (1992) 175-193. Zbl0758.60070MR1182416
  20. [20] D Surgailis, On the multiple Poisson stochastic integrals and associated Markov semigroups, Probab. Math. Stat.3 (1984) 217-239. Zbl0548.60058MR764148
  21. [21] L Wu, A new modified logarithmic Sobolev inequality for Poisson point processes and several applications, Probab. Theory Related Fields118 (2000) 427-438. Zbl0970.60093MR1800540
  22. [22] L Wu, Uniqueness of Nelson's diffusions, Probab. Theory Related Fields114 (1999) 549-585. Zbl0936.60072MR1709280
  23. [23] N Yoshida, The equivalence of the logarithmic Sobolev inequality and a mixing condition for unbounded spin systems on the lattice, Ann. Inst. H. Poincaré (Prob. Stat.)37 (2001) 223-243. Zbl0992.60089MR1819124

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.